Weak asymptotic representations for quantiles of the product-limit estimator

Gijbels, Irene, Gijbels, Irène, Veraverbeke, N. . Journal of Statistical Planning and Inference 1988. 18 :151-160

Locate this article in:

Bibtex

@article{CIS-82014,
  Author = {Gijbels, Irene and Gijbels, Irène and Veraverbeke, N.},
  Title = {Weak asymptotic representations for quantiles of the product-limit estimator},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {18},
  Year = {1988},
  Pages = {151--160},
  Keywords = {Product limit estimator, Kernel estimator}
}

Similar articles